# SDR USAA2013071600018

- Difficulty date: June 21, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 42,203 hours, 15,319 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D53230398201
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK -CORROSION ON CLEAT AT FR 34 & BETWEEN S42-43R.  REPLACED CLEAT IAW SRM 51-42-11, DWG D53234615 & D53234454.
